# SDR 02FDEA00047

- Difficulty date: January 6, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 676 CORROSION AROUND NUTPLATE HOLES ON LWR CHORD OF 1130 BEAM, LBL 1 TO LBL 38.   R&R CHORD PER E.A. 7-5310-62713 & SRM 53-10-1.
